# SDR DL76L070741

- Difficulty date: June 14, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 76,866 hours, 11,731 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFT CABIN TEMP CONTROLLER INOP AFT CABIN TEMP VARIED WIDELY.  UNABLE TO CONTROL IN ANY MODE.  ZONE TEMP CONTROLLER FAULTS AFT CABIN TRIM VALVE.  REPLACED AFT CABIN TRIM VALVE PER AMM.  CHKS OK.
